Foto del docente

Annalisa Baldi

Associate Professor

Department of Mathematics

Academic discipline: MAT/05 Mathematical Analysis


vai alle Pubblicazioni

Publications prior to 2004

Pubblicazioni antecedenti:

Baldi, Annalisa; Franchi, Bruno A $\Gamma$-convergence result for doubling metric measures and associated perimeters. Calc. Var. Partial Differential Equations 16 (2003), no. 3, 283–298. (Reviewer: Giovanni Alberti), 49Q15 (28A12 49J45)
Baldi, Annalisa Weighted BV functions. Houston J. Math. 27 (2001), no. 3, 683–705. (Reviewer: Gianluca Vinti), 46E99 (26B30 49Q05)
Baldi, Annalisa; Franchi, Bruno; Lu, Guozhen An existence result for a class of semilinear subelliptic PDE's. Contributions in honor of the memory of Ennio De Giorgi (Italian). Ricerche Mat. 49 (2000), suppl., 177–193. (Reviewer: Marco Bramanti), 35H20 (35B50 35D05 35J60 46E35)
Baldi, Annalisa A non-existence problem for degenerate elliptic PDE's. Comm. Partial Differential Equations 25 (2000), no. 7-8, 1371–1398. (Reviewer: A. I. Atanasov), 35J70 (35H20)
Baldi, Annalisa; Franchi, Bruno; Tesi, Maria Carla A finite element approximation and uniform error estimates for degenerate elliptic equations. Boundary value problems for elliptic and parabolic operators (Catania, 1998). Matematiche (Catania) 54 (1999), suppl., 49–60. (Reviewer: Robert Beauwens), 65N30 (65N15 65N50)

Latest news

At the moment no news are available.